Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Mild bleeding during urination. Could this be due to stress?

Hi! I have been going through three extremely stressful past three years. I am 32 and single. Since last few months I have been having very light periods that last only for two to three days and mostly only blood clots are discharged while urinating but there is hardly any flow on the tampon. Is there anything to worry about or is stress causing it? Please help
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi, thanks for using healthcare magic

It is possible that stress is contributing to your light periods.

Decreased or irregular menstrual flow may be caused by : emotional stress, physical stress such as illness, inadequate diet, high prolactin levels, abnormal thyroid hormone levels and polycystic ovarian syndrome.The use of oral contraceptives can also cause a lighter period.

Though emotional stress is the likely cause, you may want to consider visiting your doctor for an evaluation. He or she examine you and conduct any necessary investigations such as blood test for certain hormones and possibly an imaging procedure such as an ultrasound.

I hope this helps
Answered: Tue, 9 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Gourav Monga's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

Anxiety and stress can cause such symptoms. However, detailed evaluation by a gynaecologist is required. Once any other cause is ruled out, consult a psychiatrist and you may start with some anti anxiety agents like SSRIs (Paroxetine, sertaline etc), benzodiazepines like clonazepam, lorazepam etc.
Try some relaxation exercises like deep breathing, yoga or meditation.
Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor